Journal article icon

Journal article

Optimal hedging and parameter uncertainty

Abstract:

We explore the impact of drift parameter uncertainty in a basis risk model, an incomplete market in which a claim on a nontraded asset is optimally hedged using a correlated traded stock. Using analytic expansions for indifference prices and hedging strategies, we develop an efficient procedure to generate terminal hedging error distributions when the hedger has erroneous estimates of the drift parameters. These show that the effect of parameter uncertainty is occasionally benign, but often v...

Expand abstract

Actions


Access Document


Publisher copy:
10.1093/imaman/dpm022

Authors


Publisher:
Oxford University Press
Journal:
IMA Journal of Management Mathematics
Volume:
18
Issue:
4
Pages:
331-351
Publication date:
2007-01-01
DOI:
EISSN:
1471-6798
ISSN:
1471-678X
Source identifiers:
27677
Language:
English
Pubs id:
pubs:27677
UUID:
uuid:a2c8e8ce-1199-4b56-afef-5ae1af0e6b9b
Local pid:
pubs:27677
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP